MathSciNet Relay Station
MathSciNet bibliographic data
MR1904383 05A15 (05A05)
Guibert, O.; Pergola, E.; Pinzani, R. Vexillary involutions are enumerated by Motzkin numbers. Ann. Comb. 5 (2001), no. 2, 153–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement